MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Codes Break (1069); Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider via a manufacturing representative regarding a patient with an implantable neurostimulator.It was reported that upon opening the lead package to go on to the sterile field, the lead was bent on the proximal end.It appeared that nothing was wrong with the lead itself, the styles in the lead were bent.The lead was never implanted and the surgeon asked for a new lead.No patient symptoms or complications were reported as a result of this event.
 
Additional Manufacturer Narrative
The device was analyzed and no significant anomaly was found.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6649809
Report Number2649622-2017-07566
Device Sequence Number13822522
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1FA08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer07/13/2017
07/19/2017
07/19/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date07/18/2017
07/19/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR